MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000SC-10
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medsun medwatch uf/importer report # (b)(4).No ch2000sc-10 product samples, videos or photographs were returned for investigation.The device history report (dhr) was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
A complaint was received regarding a spiros¿, closed male luer w/red cap, 10 units that experienced occlusion.It was reported that, "a registered nurse (rn) sent the admixture back to us saying that the line would not run downstream occlusion brought the admixture back up and tried to see if the line would flow nothing would flow past the spiros.Rn had to change out the line completely with a new spiros.No patient harm." manufacturer response for spiros cap, spiros closed male luer w/red cap (per site reporter) was unknown.Additional event information obtained from ufmw: this was a product problem with event date of aug-2024 and the event occurred in the hospital.There was patient involvement and no patient harm.Medwatch uf/importer report # (b)(4).
 
Additional Manufacturer Narrative
B3 - date of event - event occurred in august 2024.01 aug 2024 has been used as a place holder.Upon completion of the investigation a supplemental mdr will be submitted.

Brand Name
SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20625177
Report Number9617594-2024-01568
Device Sequence Number20716439
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)281101(10)13835963
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000SC-10
Device Lot Number13835963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADMIXTURE INFUSATE, MFR UNKNONW.
Patient SexUnknown